RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 6(294), Pages 165–166 (Mi umn1359)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Topological analysis of a neighbourhood of a degenerate one-dimensional orbit of the Poisson action of $\mathbb R^2$ on the symplectic manifold $M^4$

O. E. Orel

M. V. Lomonosov Moscow State University

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 176–177

Bibliographic databases:

MSC: 37K65, 37K10
Received: 17.05.1993

Citation: O. E. Orel, “Topological analysis of a neighbourhood of a degenerate one-dimensional orbit of the Poisson action of $\mathbb R^2$ on the symplectic manifold $M^4$”, Uspekhi Mat. Nauk, 48:6(294) (1993), 165–166; Russian Math. Surveys, 48:3 (1993), 176–177

Citation in format AMSBIB
\Bibitem{Ore93}
\by O.~E.~Orel
\paper Topological analysis of a neighbourhood of a degenerate one-dimensional orbit of the Poisson action of $\mathbb R^2$ on the symplectic manifold $M^4$
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 6(294)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn1359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264170}
\zmath{https://zbmath.org/?q=an:0834.58024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..176O}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 176--177
\crossref{https://doi.org/10.1070/RM1993v048n06ABEH001104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PZ92000015}


Linking options:
  • http://mi.mathnet.ru/eng/umn1359
  • http://mi.mathnet.ru/eng/umn/v48/i6/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kalashnikov, “Typical integrable Hamiltonian systems on a four-dimensional symplectic manifold”, Izv. Math., 62:2 (1998), 261–285  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:184
    Full text:62
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019